Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 874178, 7 pages
http://dx.doi.org/10.1155/2015/874178
Research Article

Some Applications of New Modified -Integral Type Operators

Department of Mathematics, National Institute of Technology, G E Road, Raipur 492010, India

Received 23 March 2015; Revised 29 June 2015; Accepted 12 July 2015

Academic Editor: Ram N. Mohapatra

Copyright © 2015 R. P. Pathak and Shiv Kumar Sahoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new sequence of -integral operators. We show that it is a weighted approximation process in the polynomial space of continuous functions defined on unit interval. Weighted statistical approximation theorem, Korovkin type theorems for fuzzy continuous functions, and an estimate for the rate of convergence for these operators.